Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 2006 / Article

Open Access

Volume 2006 |Article ID 071580 | https://doi.org/10.1155/DDNS/2006/71580

Zhao-Cai Hao, Jin Liang, Ti-Jun Xiao, "Singular boundary value problem on infinite time scale", Discrete Dynamics in Nature and Society, vol. 2006, Article ID 071580, 13 pages, 2006. https://doi.org/10.1155/DDNS/2006/71580

Singular boundary value problem on infinite time scale

Received01 Jun 2005
Accepted14 Aug 2005
Published22 Feb 2006

Abstract

This paper deals with a class of singular boundary value problems of differential equations on infinite time scale. An existence theorem of positive solutions is established by using the Schauder fixed point theorem and perturbation and operator approximation method, which resolves the singularity successfully and differs from those of some papers. In the end of the paper, an example is given to illustrate our main result.

References

  1. R. P. Agarwal, M. Bohner, and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, vol. 267 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 2004. View at: MathSciNet
  2. R. P. Agarwal, M. Bohner, and D. O'Regan, “Time scale boundary value problems on infinite intervals,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 27–34, 2002. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. D. R. Anderson, “Eigenvalue intervals for a two-point boundary value problem on a measure chain,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 57–64, 2002. View at: Publisher Site | Google Scholar | MathSciNet
  4. B. Aulbach and S. Hilger, “Linear dynamic processes with inhomogeneous time scale,” in Nonlinear Dynamics and Quantum Dynamical Systems (Gaussig, 1990), vol. 59 of Math. Res., Akademie, Berlin, 1990. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  5. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Massachusetts, 2003. View at: Zentralblatt MATH | MathSciNet
  6. C. J. Chyan and J. Henderson, “Eigenvalue problems for nonlinear differential equations on a measure chain,” Journal of Mathematical Analysis and Applications, vol. 245, no. 2, pp. 547–559, 2000. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  7. J. J. DaCunha, J. M. Davis, and P. K. Singh, “Existence results for singular three point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 295, no. 2, pp. 378–391, 2004. View at: Publisher Site | Google Scholar | MathSciNet
  8. J. M. Davis, J. Henderson, K. R. Prasad, and W. K. C. Yin, “Eigenvalue intervals for nonlinear right focal problems,” Applicable Analysis. An International Journal, vol. 74, no. 1-2, pp. 215–231, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  9. P. W. Eloe and J. Henderson, “Positive solutions and nonlinear (k,nk) conjugate eigenvalue problems,” Differential Equations and Dynamical Systems. An International Journal for Theory and Applications, vol. 6, no. 3, pp. 309–317, 1998. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  10. L. H. Erbe and A. Peterson, “Green's functions and comparison theorems for differential equations on measure chains,” Dynamics of Continuous, Discrete and Impulsive Systems. An International Journal for Theory and Applications, vol. 6, no. 1, pp. 121–137, 1999. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  11. L. H. Erbe and A. Peterson, “Eigenvalue conditions and positive solutions,” Journal of Difference Equations and Applications, vol. 6, no. 2, pp. 165–191, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  12. L. H. Erbe and A. Peterson, “Positive solutions for a nonlinear differential equation on a measure chain,” Mathematical and Computer Modelling, vol. 32, no. 5-6, pp. 571–585, 2000. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  13. L. H. Erbe and H. Y. Wang, “On the existence of positive solutions of ordinary differential equations,” Proceedings of the American Mathematical Society, vol. 120, no. 3, pp. 743–748, 1994. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  14. Z. C. Hao, J. Liang, and T. J. Xiao, “Positive solutions of operator equations on half-line,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 423–435, 2006. View at: Google Scholar
  15. J. Henderson, A. Peterson, and C. C. Tisdell, “On the existence and uniqueness of solutions to boundary value problems on time scales,” Advances in Difference Equations, vol. 2004, no. 2, pp. 93–109, 2004. View at: Publisher Site | Google Scholar | MathSciNet
  16. J. Henderson and H. Y. Wang, “Positive solutions for nonlinear eigenvalue problems,” Journal of Mathematical Analysis and Applications, vol. 208, no. 1, pp. 252–259, 1997. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  17. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics. Resultate der Mathematik, vol. 18, no. 1-2, pp. 18–56, 1990. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  18. C.-H. Hong and C.-C. Yeh, “Positive solutions for eigenvalue problems on a measure chain,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 51, no. 3, pp. 499–507, 2002. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  19. V. Lakshmikantham, S. Sivasundaram, and B. Kaymakcalan, Dynamic Systems on Measure Chains, vol. 370 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1996. View at: Zentralblatt MATH | MathSciNet
  20. W.-C. Lian, F.-H. Wong, and C.-C. Yeh, “On the existence of positive solutions of nonlinear second order differential equations,” Proceedings of the American Mathematical Society, vol. 124, no. 4, pp. 1117–1126, 1996. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  21. J. Liang, T.-J. Xiao, and Z.-C. Hao, “Positive solutions of singular differential equations on measure chains,” Computers & Mathematics with Applications. An International Journal, vol. 49, no. 5-6, pp. 651–663, 2005. View at: Publisher Site | Google Scholar | MathSciNet
  22. K. Zima, “Sur l'existence des solutions d'une équation intégro-différentielle,” Polska Akademia Nauk. Annales Polonici Mathematici, vol. 27, pp. 181–187, 1973. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Zhao-Cai Hao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views144
Downloads322
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.